# SDR SWAA2012121210525

- Difficulty date: December 3, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 35,548 hours, 19,805 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 181A80252
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LWR SLIDE SEAL IS CRACKED AT AFT UPPER HINGE POINT.  REMOVED AND REPLACED WITH SERVICEABLE UNIT, LT HORIZ FWD LWR SLIDE SEAL IAW AMM 53-31-31-000-803 AND AMM 53-31-31-400-803  7641U 09DEC12.
